... am experiencing muscle stiffness and joint pains. Is these normal side effects and will they pass?
Viibryd - I am on day 2 of my starter pack 1 20mg tab 1xd. So far I have less energy, as well as, I?
- 10 Mar 2013 by crstlfrnch
- 12 March 2013
- depression, osteoarthritis, pain, side effect, muscle, viibryd, energy
Added 11 Mar 2013:
I am now on day 4, and my side effects are the same. If have tried taking in the morning, afternoon, evening, and bedtime. No matter the time, I am still tired and with aching joints. Aleve does help with the aching. I am also prescribed adderall, which I take 30 mg 2xd. To my surprise the adderall doesn't help with the tiredness and it is like I haven't taken it at all. I know I need to pick a certain time to take Viibryd but I'm not sure what time would be the most beneficial for me. Any suggestions and/or personal experiences are greatly appreciated. Thank you, in advance, for your time.
Welcome to the forum. Nice to have you. As you are only on day 3 of your introductory pack of Viibryd, there may be side effects so don't be alarmed. I have been on this med for nearly 10 months and it has been life changing for me, after having tried other
anti-depressants. I did indeed experience some side effects along the way so I'm happy to help you through. (I still get muscle stiffening at times, like a charlie-horse.)
I am so thankful that I hung in there as Viibryd has made such a difference in my life. I'm not a physician or health professional, but I can tell you a lot from my experience.
One of the main things to remember is that Viibryd has a short half-life, around 22 hours. My Dr and I agreed it's important for me to take it in the AM. If one takes it at say, 8:00 in the morning, you will probably have minimal discomfort during waking hours,(which for me was a headachy feeling.)
Always take your morning dose at the same time everyday. When I started Viibryd I was traveling to Europe and was not careful about my dosage, due to 16 hrs of travel and the time difference. I almost quit taking it cause I felt really crummy and had no one to advise me. I found the forum though, made a few friends and got through. I assure the side effects do dissipate. I promise. Of course I'm a Viibryd fan, others have quit using along the way. Like every anti-depressant on the market, one needs to find a good fit.
Viibryd is unique and for me has been amazing. Feel free to write again,(or send me a private message if you prefer,) along your journey. Hope you have found this helpful,(although maybe too long!) and you're soon feeling better.
4N Substances aka Frenchie
Hello crstifrnch. I've just finished my 2nd week on the starter pack, and most of the side effects I suffered are gone. I work nights - have been for years - so I'm not sure if the tiredness/less energy is from the Viibryd or from irregular sleep patterns. The 1 side effect that continues is the leg-twitching. I have a mild case of RLS, and the Viibryd does make that worse, but a couple of acetaminophen before I lay down stops the twitching. I begin 40mg tomorrow, so we'll see how things go from there!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2013 • 5 answers
Posted 5 Apr 2013 • 1 answer
I been on Wellbutrin 300XL for years & my Dr gave me a starter pack of Viibryd. Today I was to take?
Posted 24 Jun 2014 • 2 answers
I had just switched from 20 milligram Cymbalta to the vibrant starter pack I'm on my 11th day of vi?
Posted 19 Jan 2016 • 2 answers
Posted 13 Jun 2017 • 1 answer